Menstruation Is Not Smooth After The Use Of KB?

Illustration of Menstruation Is Not Smooth After The Use Of KB?
Illustration: Menstruation Is Not Smooth After The Use Of KB? uptodate.com

Sorry, I want to ask. I am Lita, a mother with 2 children, I am 22 years old. I checked with the midwife yesterday, because I had 3 weeks more menstruation, the midwife said, because I continued to have birth control and then had birth control again, so my hormones were irregular. Then I was given the medicine PrimolutN 10 tablets taken twice a day for 5 days, well yesterday afternoon I just drank just one menstruation I had stopped, until now. And when I take the medicine, my head is very dizzy, and short of breath, because I happen to have bronchitis. And I was afraid to consume it again, is it okay, the medicine I stopped taking? And can I just go straight for KB because my period really doesn’t come out anymore. Thank you doctor.

1 Answer:

Good morning Lita, thank you for asking at HealthReplies.com. The use of hormonal birth control, such as birth control injections, birth control pills, implants / implants and IUDs that contain hormones, indeed make the body's hormones irregular. This causes in addition to delay in pregnancy, the woman can also experience weight gain, mood swings and acne. This is a natural side effect which if you feel disturbed by it, means you should use another type of contraception.

Regarding the use of drugs, if the drug makes you feel the reaction it should be stopped. But what needs to be understood is whether the drug really caused it, or there are other medical conditions that cause it. This is important because bronchitis is not related to birth control. In addition, it should also be known what is the reason you always go back and forth off the KB pairs. It is feared that there is a misunderstanding that is actually detrimental to you.

Therefore, we recommend that you consult with your obstetrician, as well as correct if there is an incorrect understanding of yourself regarding the use of birth control so far. Meanwhile, if indeed the complaint only arises when you take the medicine, it's okay to stop it temporarily. But for your own good, you should still hasten the examination to the obstetrician. So, hopefully answering your question.

: by

Related Question

Garlic

Garlic

(1 year ago)

Hello, can I eat 2 cloves of boiled garlic every day? Are there any benefits? Thanks... Read more

The Possibility Of Getting Pregnant After Intercourse When You Have Not Injected Birth Control And Directly Taking Birth Control Pills?

The Possibility Of Getting Pregnant After Intercourse When You Have Not Injected Birth Control And Directly Taking Birth Control Pills?

(1 year ago)

Asslkum doctor, I want to ask 3 months ago I have not injected 3 months ago, and only this Saturday I was in contact with my husband, after that there was not half an hour HBD rela... Read more

A Lump Like Boil And Pus Near The Vagina?

A Lump Like Boil And Pus Near The Vagina?

(9 months ago)

My doctor wants to ask. I have a small pimple-like bump near my vagina. It’s been one night. It hurts and hurts. Before that a lump like that was in my stomach. Is the lump d... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *